New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2008
Total Posts : 32
   Posted 3/28/2009 5:01 PM (GMT -6)   
Hi all,
It's been at least two months sice I've been on here, and I miss it.  Things have been tough for me these last couple of months between not sleeping and living a rather dysfunctional life.  Last week I had spring break.  I almost died do while  consuming a third of a bottle of Jameson (11 shots).  I  have to beat myself up over this.  During wednesday, or maybe it was thurdsay morning? I had the urge to get really really drunk because I wanted to get a hang over, typical behavior.  I knew that my friend would be able to suplly me with the liquor because for one thing he is 21 and two he would do absolutely anything for me.  Anyway, I let my urge get and asked him to come over to my house at 3 AM. during our little drinking sesision I did more than just drink, I lost my virginity.  I don't consider my encounter with him rape, because I told him that I was horny bla bla bla, so basically I seduced him.  Here's the thing: was he drunk enough to realize that it was the alcohol that was making me horney? with guys you never know.  Anyway, so I had my 'little' hangoever and felt like crap for 24 hours. 
Scarry thing is that I can't say I will never do it again, it's an urge and I'm always up for a excitement.  I have a problem.  I'm not satisfyed with just one beer or one shot, I  have to keep going till I get drunk.
So the alcohol ****ed up my pills, not a mystery to me.  It sent me into a semi wirlwind of mixed state.  I'm still rather new to this new clinic (only saw my pdoc one time two weeks ago).  Apparently the guy was at a conference and that meant posponing my session to the tenth.  I was furious.  The guy gave me Risperadone (1 mg), a drug that I have never taken in my life PRN.  Within a couple of days of taking the drug PRN, I felt faint, dizzy, low blood sugar, tremors, and twitching, so I voluntarily took myself off it and was fine.  After drinking the Fri. before drank I felt fine, maybe slightly depression.  The more that I stayed home, the more zombeish (?) I became, even my friends noticed the difference.  I had questions that another pdoc didn't want to answer and was told the typical "you can go to the ER", my parents and I were absolutely furious.  I saw my therapist yesterday and she went out her way to help me see the NP.  I was so manic.  Long story short, the NP prescribed me Abilify (10 mg) and clozopin (2 mg) and told me to take both meds on the spot because of major manic attack (than again I did have coffee at 8) 
I took both along with normal meds last night and basically had a broken, yet good nights sleep from 3 30 AM to 10 AM than from 10:20 AM to 4:10 PM.  I awoke at 10:20 with dilated eyes, than 4:10 with depression/anxiety  In my oppinion, I'm taking way too many but I trust  what these guys are doing.  I guess that's all I can do right now.    
What kind of experices (good and bad) of those taking Lamical, Depakote, Lexapro, Clozopin, and abilify had? I'm already feeling some anxiety and depression after my second taking, then again I am an insomniac  smurf  
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 7:54 AM (GMT -6)
There are a total of 2,712,775 posts in 299,127 threads.
View Active Threads

Who's Online
This forum has 153715 registered members. Please welcome our newest member, rimpasc.
320 Guest(s), 14 Registered Member(s) are currently online.  Details
Tagier, Mrs. Brady, Rigby, getting by, Serfr, Stanislav, time2reclaim, rockyfords, ks1905, DaveG57, Slobberdog, k07, Bunsie, Robertmp

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer